Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 377, NWS Wichita, KS

June 28, 2008Labette County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 28, 2008, 9:57 AM CDT for Labette County, Kansas. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2008, 9:57 AM CDT (14:57 UTC)
Expired
Jun 28, 2008, 10:46 AM CDT
In force
49 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

County Labette County, KS

The radar

The Tulsa radar (KINX), 121 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 10:23 AM CDTTSTM WND GST 60S Edna, KSWINDS GUSTING BETWEEN 50 TO 60 MPH.
Jun 28, 10:30 AM CDTTSTM WND GST 70Bartlett, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 281457
SVRICT
KSC099-281600-
/O.NEW.KICT.SV.W.0377.080628T1457Z-080628T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
957 AM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LABETTE COUNTY IN SOUTHEAST KANSAS.

* UNTIL 1100 AM CDT.

* AT 951 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR ANGOLA...OR 10 MILES
  NORTHEAST OF COFFEYVILLE...AND MOVING EAST AT 30 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ALTAMONT...ANGOLA...BARTLETT...CHETOPA...DENNIS...EDNA...LABETTE...
  MOUND VALLEY...OSWEGO...PARSONS...PARSONS TRI CITY AIRPORT.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

THE STORM HAS A HISTORY OF PRODUCING DAMAGING 60 MPH WINDS.

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD. FREQUENT AND DEADLY CLOUD TO GROUND
LIGHTNING CAN ALSO BE EXPECTED.

LAT...LON 3735 9552 3736 9551 3738 9551 3738 9507
      3699 9507 3699 9552
TIME...MOT...LOC 1457Z 288DEG 24KT 3714 9546

$$

ES
4 follow-up statements
000 
WWUS53 KICT 281513
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1012 AM CDT SAT JUN 28 2008

KSC099-281600-
/O.CON.KICT.SV.W.0377.000000T0000Z-080628T1600Z/
LABETTE KS-
1012 AM CDT SAT JUN 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LABETTE COUNTY
UNTIL 1100 AM CDT...

AT 1010 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PARSONS TO ALTAMONT TO EDNA...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR BARTLETT BY 1025 AM CDT.
  NEAR OSWEGO BY 1030 AM CDT.
  NEAR CHETOPA BY 1040 AM CDT.

THESE DANGEROUS THUNDERSTORMS WILL ALSO AFFECT THE TOWN OF LABETTE.

IF YOU ARE IN THE PATH OF THIS THUNDERSTORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING DAMAGING 
60 MPH WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS

LAT...LON 3735 9552 3736 9551 3738 9551 3738 9507
      3699 9507 3699 9552
TIME...MOT...LOC 1511Z 288DEG 24KT 3735 9522 3713 9527
          3700 9540

$$

ES
000 
WWUS53 KICT 281526
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1025 AM CDT SAT JUN 28 2008

KSC099-281600-
/O.CON.KICT.SV.W.0377.000000T0000Z-080628T1600Z/
LABETTE KS-
1025 AM CDT SAT JUN 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LABETTE COUNTY
UNTIL 1100 AM CDT...

AT 1023 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTHEAST OF LABETTE TO OSWEGO TO BARTLETT...MOVING EAST
AT 30 MPH.

THESE DANGEROUS STORMS WILL AFFECT MAINLY RURAL AREAS OF LABETTE
COUNTY...INCLUDING OSWEGO...BARTLETT AND CHETOPA.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3735 9552 3736 9551 3738 9551 3738 9507
      3699 9507 3699 9552
TIME...MOT...LOC 1526Z 288DEG 24KT 3732 9505 3710 9507
          3698 9516

$$

ES
000 
WWUS53 KICT 281538
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1037 AM CDT SAT JUN 28 2008

KSC099-281600-
/O.CON.KICT.SV.W.0377.000000T0000Z-080628T1600Z/
LABETTE KS-
1037 AM CDT SAT JUN 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LABETTE COUNTY
UNTIL 1100 AM CDT...

AT 1033 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING 
WINDS OF 60 TO 70 MPH.  THESE SEVERE THUNDERSTORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF LABETTE TO OSWEGO 
TO BARTLETT...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR CHETOPA BY 1040 AM CDT.

THESE DANGEROUS THUNDERSTORMS WILL ALSO AFFECT THE TOWN OF LABETTE.

THIS IS A DANGEROUS LINE OF THUNDERSTORMS. FOR YOUR PROTECTION REMAIN 
IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. 
THIS LINE OF THUNDERSTORMS HAS THE POTENTIAL TO CAUSE SIGNIFICANT 
DAMAGE TO PROPERTY.

LAT...LON 3735 9552 3736 9551 3738 9551 3738 9507
      3699 9507 3699 9552
TIME...MOT...LOC 1536Z 287DEG 19KT 3732 9507 3710 9510
          3698 9519

$$

ES
000 
WWUS53 KICT 281546
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1045 AM CDT SAT JUN 28 2008

KSC099-281556-
/O.CAN.KICT.SV.W.0377.000000T0000Z-080628T1600Z/
LABETTE KS-
1045 AM CDT SAT JUN 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR LABETTE COUNTY HAS BEEN
CANCELLED...

AT 1042 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE 
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3735 9552 3736 9551 3738 9551 3738 9507
      3699 9507 3699 9552
TIME...MOT...LOC 1546Z 287DEG 19KT 3730 9501 3708 9504
          3696 9513

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 8:06 AM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 28, 8:06 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
806 AM CDT SAT JUN 28 2008

.UPDATE...

TODAY:

THUNDERSTORMS CONTINUE TO DEVELOP IN ELEVATED BAROCLINIC ZONE NORTH
OF SURFACE FRONT. COMBO OF DECENT ELEVATED INSTABILITY AND
DIFFLUENT UPPER FLOW ALLOWED SEVERE CLUSTER OF STORMS TO MOVE
ACROSS SOUTH CENTRAL KS. LATEST RADAR TRENDS SHOW A DECLINE IN
INTENSITY...HOWEVER PRECIPITATION COVERAGE HAS BEEN INCREASING
ACROSS CENTRAL KS. AFTER COORDINATION WITH STORM PREDICTION
CENTER...OPTED TO EXTEND SEVERE THUNDERSTORM WATCH UNTIL 9 AM FOR
EXTREME SOUTH CENTRAL KS WHERE THREAT PERSISTS. ALSO SOME MORE
ISOLATED STRONG/SEVERE STORMS IN SOUTHEAST KS. UNLIKE
YESTERDAY...IT APPEARS THAT GLOBAL FORECAST SYSTEM MODEL HAS
BETTER HANDLE ON PRECIPITATION SO FAR. THIS WOULD SUGGEST THAT
PRECIPITATION WILL QUICKLY WANE OVER MOST OF THE AREA DURING
MORNING...WITH PRECIPITATION THIS AFTERNOON CONFINED TO FAR
SOUTH/SOUTHEAST PARTS OF FORECAST AREA. -HOWERTON

&&

.AVIATION...

FORECAST RELATIVELY QUIET OUTSIDE OF THUNDERSTORM CHANCES THIS
MORNING. SO FAR MOST LOCATIONS HAVE REMAINED VFR WITH EXCEPTION
OF THOSE LOCATION DIRECTLY IMPACTED BY THE STRONGER STORMS. THOSE
AIRPORTS DID BRIEFLY GO MVFR ON CEILINGS AND IFR ON VISIBILITY.
-HOWERTON

&&

.PREV DISCUSSION... /ISSUED 257 AM CDT SAT JUN 28 2008/

DISCUSSION...

TODAY:

SCATTERED THUNDERSTORMS WILL LIKELY PERSIST THROUGH THE MORNING
WITH BEST COVERAGE ACROSS SOUTHEAST KS. HOWEVER FEW SHOWERS AND
ISOLATED THUNDERSTORMS HAVE FESTERED ACROSS NORTHWEST KS AND COULD
DRIFT INTO CENTRAL KS THROUGH DAYBREAK. WILL KEEP SMALL PROBABILITY
OF PRECIPITATION GOING TO ACCOUNT FOR THAT...BUT SUSPECT THOSE MAY
BE NIXED EARLY THIS MORNING.

MAIN ISSUE FOR TODAY WILL BE DEALING WITH COLD FRONT MOVING SOUTH
INTO OK. SOME HINT THAT A NARROW BAND OF 850MB MOISTURE WILL LAG
BEHIND THE FRONT...BUT CURRENT THINKING IS THAT LACK OF SIGNIFICANT
COLD POOL/UPPER DYNAMICS WOULD LIMIT/SUPPRESS POST FRONTAL
PRECIPITATION THIS AFTERNOON.

TONIGHT-SUN:

DRIER AIR WILL MOVING INTO THE AREA TONIGHT AND PERSIST THROUGH
SUN. LATEST 850MB TEMPERATURE PROGNOSES<-*->PROGNOSTICS SUGGEST
MAXIMUM TEMPERATURES MAY BE A BIT LOWER THAN PREVIOUS THOUGHT...
WHICH GIVEN POTENTIAL EVAPORATION FROM RECENT RAINFALL...SEEMS
REASONABLE.

MON-FRI:

MINOR TWEAK TO MAXES ON MON AND TUES...OTHERWISE NO CHANGES TO
GOING FORECAST. -HOWERTON

AVIATION... 0600 UTC TAFS...ICT/SLN/HUT/CNU/RSL...SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO INCREASE IN AREAL COVERAGE AND
INTENSITY OVER THE NEXT FEW HOURS ACROSS THE SOUTHEAST QUARTER OF
KANSAS...AS LOW-LEVEL JET IMPINGES ON COLD FRONT SLIDING SOUTH
ACROSS THE AREA. STRONG TO SEVERE STORMS WILL BE POSSIBLE...ALONG
WITH LOCALLY VERY HEAVY RAINFALL AMOUNTS.

KLEINSASSER

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    87  62  83  62 /  40  10   0  10
HUTCHINSON      86  62  81  61 /  30  10   0  10
NEWTON          85  60  82  60 /  40  10   0  10
ELDORADO        86  60  82  58 /  40  10   0  10
WINFIELD-KWLD   87  63  84  61 /  40  10   0  10
RUSSELL         83  58  80  57 /  30  10   0  10
GREAT BEND      85  59  81  57 /  30  10   0  10
SALINA          84  63  81  62 /  30  10   0  10
MCPHERSON       85  62  81  61 /  30  10   0  10
COFFEYVILLE     88  62  85  58 /  40  10   0  10
CHANUTE         86  61  82  59 /  40  10   0  10
IOLA            86  61  82  59 /  30  10   0  10
PARSONS-KPPF    87  62  83  60 /  40  10   0  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 28, 4:59 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
459 AM CDT SAT JUN 28 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-291000-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
459 AM CDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL LINGER THIS MORNING ACROSS THE AREA. A COUPLE
OF THE STORMS COULD BE STRONG WITH SMALL HAIL...WINDS TO AROUND 50
MPH AND LOCALLY HEAVY RAIN. AN ISOLATED SEVERE STORM CANNOT BE
RULED OUT THIS MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE NEXT CHANCES FOR THUNDERSTORMS WILL BE FROM TUESDAY NIGHT
THROUGH THURSDAY. A FEW STRONG STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY DUE TO THE
ISOLATED NATURE OF THE THREAT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

HOWERTON

In the hours before

Local storm report, Jun 28, 7:57 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
757 AM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     TSTM WND DMG     4 NW CLEARWATER         37.55N 97.55W
06/28/2008                   SEDGWICK           KS   BROADCAST MEDIA

            REPORTED FROM KFDI 2 AND 3 INCH LIMBS DOWN AT 215TH
            STREET WEST AND K-42. ESTIMATED WINDS OF 60 MPH.

&&

JAS
Local storm report, Jun 28, 8:53 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
853 AM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     FLOOD            CHENEY                  37.63N 97.78W
06/28/2008                   SEDGWICK           KS   EMERGENCY MNGR

            VEHICLES STALLING OUT IN FLOODED ROADS ON MAIN STREET AND
            4TH AND 5TH STREETS IN CHENEY.

&&

JAS
Special weather statement, Jun 28, 8:56 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
856 AM CDT SAT JUN 28 2008

KSZ094-098-281500-
CHAUTAUQUA-ELK-
856 AM CDT SAT JUN 28 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHAUTAUQUA AND ELK COUNTIES...

AT 851 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
LATHAM TO MOLINE TO 6 MILES SOUTH OF CEDAR VALE...AND MOVING EAST AT
36 MPH.

WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

SCHRECK
Special weather statement, Jun 28, 9:36 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
936 AM CDT SAT JUN 28 2008

KSZ098-281530-
CHAUTAUQUA-
936 AM CDT SAT JUN 28 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHAUTAUQUA COUNTY...

AT 933 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELK CITY TO HALE TO
PERU...AND MOVING EAST AT 31 MPH.

WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

SCHRECK
Local storm report, Jun 28, 9:43 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
943 AM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     FLOOD            CEDAR VALE              37.11N 96.50W
06/28/2008                   CHAUTAUQUA         KS   EMERGENCY MNGR

            TYPICAL LOW WATER CROSSINGS OVER COUNTY ROADS AND EDGES
            OF STREETS FLOODED IN AND AROUND CEDAR VALE.

&&

JAS
Local storm report, Jun 28, 9:46 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
946 AM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     FLOOD            1 W SEDAN               37.13N 96.20W
06/28/2008                   CHAUTAUQUA         KS   EMERGENCY MNGR

            PARTS OF HIGHWAY 99 WEST OF SEDAN BEGINNING TO FLOOD
            ROAD.

&&

JAS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:47 PM CDTSevere Thunderstorm WarningICTHarper25 min
Jun 27, 11:24 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick23 min
Jun 28, 1:18 AM CDTSevere Thunderstorm WarningICTAllen, Woodson57 min
Jun 28, 1:40 AM CDTSevere Thunderstorm WarningICTAllen48 min
Jun 28, 1:51 AM CDTSevere Thunderstorm WarningICTNeosho23 min
Jun 28, 2:27 AM CDTRiver Flood WarningICTAllen, Neosho7 hr
Jun 28, 2:27 AM CDTRiver Flood WarningICTNeosho7 hr
Jun 28, 3:33 AM CDTSevere Thunderstorm WarningICTBarton57 min
Jun 28, 4:29 AM CDTSevere Thunderstorm WarningICTBarton37 min
Jun 28, 4:36 AM CDTAreal Flood WarningICTBarton4 hr
Jun 28, 5:49 AM CDTSevere Thunderstorm WarningICTReno71 min
Jun 28, 6:14 AM CDTSevere Thunderstorm WarningICTKingman61 min
Jun 28, 6:33 AM CDTSevere Thunderstorm WarningICTHarper43 min
Jun 28, 6:47 AM CDTSevere Thunderstorm WarningICTReno, Sedgwick, Sumner58 min
Jun 28, 7:50 AM CDTSevere Thunderstorm WarningICTCowley, Sumner55 min
Jun 28, 8:50 AM CDTAreal Flood WarningICTButler, Cowley, Kingman, Reno, Sedgwick, Sumner5 hr
Jun 28, 9:08 AM CDTSevere Thunderstorm WarningICTElk37 min
Jun 28, 9:25 AM CDTSevere Thunderstorm WarningICTMontgomery, Wilson50 min
Jun 28, 10:42 AM CDTAreal Flood WarningICTLabette3 hr
Jun 28, 1:46 PM CDTRiver Flood WarningICTLabette, Neosho43 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.